Join the 'VESIcare' group to help and get support from people like you.
We found 81 questions associated with the 'VESIcare' topic.
Posted 25 Oct 2016 by mlpro • 0 answers
Which is the better/stronger of the two. I'm 64, male, urge incontinence, frequent urination, inability to hold it in as I near a bathroom (urge suddenly increases 100 times as if my bladder knows "oh boy I get to drain myself"), and bladder control worse when anxiety/stress is high ...
Posted 14 Jul 2012 by thelakes • 1 answer
vesicare has helped in the daytime but not at night. I take it at 5:30 pm
Posted 13 Jul 2016 by Lukey_t007 • 0 answers
... perform for my wife, but I just have no desire, interest or feeling for sex. Can this be a side effect?
Posted 23 Jun 2016 by infantrybro • 1 answer
Im 25, male. I really suffer from OAB and feel myself helpless. Because i dont believe the drugs can heal me.(I used VESICARE but it failed) I wonder that is there anybody healed by drugs??? I wanted to do botox injections but i fear about the side effects. Is it worth to do?
Posted 2 Apr 2016 by vcpeace • 0 answers
hi the doc giving me vesicare tablets im alright on them my eyes do go blury an slight head ache so im woundering how long do I need to be on them??? and how much are thay ? as I will be paying for them my self soon
Posted 5 May 2016 by Zinnia10 • 0 answers
I first noticed my blurred vision on the 5th day off the Vesicare, and have had episodes of it every day since.
Posted 18 Apr 2016 by granard • 1 answer
Posted 17 Feb 2016 by NUP • 0 answers
Concerned I may be experiencing a reaction to other meds as well. Experiencing every side effect listed on Vesicare and not feeling like myself at all. What should I do?
Posted 8 Mar 2016 by Loosingit • 0 answers
... added. This was working fine. I am now experiencin memory problems and have been advised by my gereotrician that a side effect is memory loss and to stop taking the medication. I still have to take BETMIGA. PLS ADVISE on effects of vesicare and my memory. The Dr is looking at Alziemers. Pls ...
Posted 3 Feb 2016 by Bibi55 • 0 answers
Posted 13 Jan 2016 by Pollyjoesuz • 0 answers
Posted 6 Nov 2015 by exasperated • 0 answers
I have suffered for years with UTI and recently had horrid attack with three courses of anti- biotics which cleared the infection but left me with constant overactive bladder which feels sore all the time. Have started vesicare but worry that should I get another infection it will be harder to wee. ...
Posted 13 Oct 2015 by Agnes27 • 0 answers
Feel very lethargic most of the time since being on vesicare
Posted 1 Apr 2015 by hananreyad • 1 answer
when could the patient stop taking vesicare and should it be gradual decreasing the dose till stopping it
Posted 28 Feb 2015 by concerned advocate • 1 answer
My mom has OAB, incontinence, 3 UTI's in 12 months. The urologist prescribed Vesicare 10mg three months ago and there has been no relief for her. A second cystoscopy revealed a very damaged bladder and no change in a 3 month period. The doctor gave her two week sample of myrbetriq 50mg to ADD ...
Ask a Question
Related Condition Support Groups
VESIcare Patient Information at Drugs.com
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)